Geometry & Topology

Erratum to “Stabilization for the automorphisms of free groups with boundaries”

Allen Hatcher and Nathalie Wahl

Full-text: Open access

Abstract

We correct the proof of Theorem 4.1 in our paper “Stabilization for the automorphisms of free groups with boundaries” [Geom. Topol. 9 (2005) 1295-1336].

Article information

Source
Geom. Topol., Volume 12, Number 2 (2008), 639-641.

Dates
Received: 14 January 2008
Accepted: 14 January 2008
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513800060

Digital Object Identifier
doi:10.2140/gt.2008.12.639

Subjects
Primary: 20F28: Automorphism groups of groups [See also 20E36]
Secondary: 57M07: Topological methods in group theory

Keywords
Automorphism groups of free groups homological stability mapping class groups of 3-manifolds

Citation

Hatcher, Allen; Wahl, Nathalie. Erratum to “Stabilization for the automorphisms of free groups with boundaries”. Geom. Topol. 12 (2008), no. 2, 639--641. doi:10.2140/gt.2008.12.639. https://projecteuclid.org/euclid.gt/1513800060


Export citation